Perturbation theory for games in normal form and stochastic games

S.H. Tijs, O.J. Vrieze

Research output: Contribution to journalArticleProfessional

212 Downloads (Pure)
Original languageEnglish
Pages (from-to)549-567
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume30
Issue number4
Publication statusPublished - 1980

Cite this

@article{55093d4390d74ec8ba9eebf48ae7cdec,
title = "Perturbation theory for games in normal form and stochastic games",
author = "S.H. Tijs and O.J. Vrieze",
note = "Pagination: 19",
year = "1980",
language = "English",
volume = "30",
pages = "549--567",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "4",

}

Perturbation theory for games in normal form and stochastic games. / Tijs, S.H.; Vrieze, O.J.

In: Journal of Optimization Theory and Applications, Vol. 30, No. 4, 1980, p. 549-567.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Perturbation theory for games in normal form and stochastic games

AU - Tijs, S.H.

AU - Vrieze, O.J.

N1 - Pagination: 19

PY - 1980

Y1 - 1980

M3 - Article

VL - 30

SP - 549

EP - 567

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 4

ER -